Mathematical Institute of the Serbian Academy of Sciences and Arts
|Title:||Invariants for F-Planar Mappings of Symmetric Affine Connection Spaces||Journal:||Facta Universitatis, Ser. Math. Inform.||Volume:||37||Issue:||2||First page:||283||Last page:||293||Issue Date:||2022||Rank:||M24||ISSN:||0352-9665||DOI:||10.22190/FUMI210921019V||Abstract:||
This research is motivated by similarity of basic equations of $F$-planar mappings of symmetric affine connection space $\mathbb A_N$ involved by J. Mikes and N. S. Sinyukov, and which have been studied by Mikes research group (I. Hinterleitner, P. Pe\v ska, \linebreak J. Str\'ansk\'a) and almost geodesic mappings (specially almost geodesic mappings of the second type) ofthe space $\mathbb A_N$ involved by N. S. Sinyukov and which have been studied by many authors. We used the formulas obtained by N. O. Vesic to obtain invariants for special $F$-planar mappings in this article. These invariants are analogous to invariants of geodesic mappings (the Thomas projective parameter and the Weyl projective tensor).
|Keywords:||F-planar mapping, invariant, affine connection spaces||Publisher:||University of Niš|
Show full item record
checked on Mar 26, 2023
This item is licensed under a Creative Commons License